MAUDE Adverse Event Report: ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT

ONKOS SURGICAL MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM; ACETABULAR RECONSTRUCTION IMPLANT
Catalog Number PV-ACREC-04M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history records were reviewed for pv-acrec-04m, lot c25-0216 and no manufacturing abnormalities were discovered.All dimensional inspections were within specification.Nonconformance history was reviewed for this case, and no nonconformances were identified.Upon further communication with the field representative, it was reported that the patient had an underlying condition that was not known at the time of planning or surgery, which caused the bone to be significantly less reliable than planned for.This likely resulted in an inability to seat the patient-specific implant in the optimal/planned position; however, a root cause could not be established conclusively.
 
Event or Problem Description
It was reported that an onkos acetabular pelvic implant designed in case (b)(4) was unable to fit into the patient's anatomy; therefore, an off-the-shelf option was used instead.The length of surgical delay is not known.This event will be reported as a malfunction, as the event could have contributed to a serious injury.

Brand Name
MY3D PERSONALIZED PELVIC RECONSTRUCTION SYSTEM
Common Device Name
ACETABULAR RECONSTRUCTION IMPLANT
Manufacturer (Section D)
ONKOS SURGICAL
77 e halsey road
parsippany NJ 07054
Manufacturer Contact
upasana basnet
parsippany, NJ 
MDR Report Key22841636
Report Number3013450937-2025-00166
Device Sequence Number20039483
Product Code LPH
UDI-Device IdentifierB278PVACREC04M0
UDI-PublicB278PVACREC04M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPV-ACREC-04M
Device Lot NumberC25-0216
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown